# SDR 2021FA0000408

- Difficulty date: December 18, 2021
- Submitted: December 18, 2021
- Operation: General aviation
- Aircraft: N81DX
- Make and model: Cirrus SF50
- Aircraft serial: 2319
- System (JASC): 3600 · Pneumatic System
- Part: Transponder
- Condition: Defective
- Component: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLC IS REPORTING N1DX, AN R66 IN FLORIDA, AS WELL AS N81DX OUT OF SLC AS N1DX. IT IS NOT A ONE TIME OCCURRENCE. IT’S BEEN GOING ON FOR MONTHS.
